loading page

Cutaneous ulcers in association with sprue-like enteropathy secondary to losartan
  • +1
  • Francis Essien,
  • Wassem Juakiem,
  • Joshua Tate,
  • Jared Roberts
Francis Essien
Keesler Air Force Base
Author Profile
Wassem Juakiem
Keesler Air Force Base
Author Profile
Joshua Tate
Keesler Air Force Base
Author Profile
Jared Roberts
Keesler Air Force Base
Author Profile

Abstract

Angiotensin receptor antagonist associated enteropathy is becoming increasingly prevalent within the literature. We report a case of sprue-like enteropathy associated with Losartan with a unique cutaneous manifestation. Our case of Losartan associated enteropathy further suggests that sprue-like disease may be a class effect of ARBs.

Peer review status:UNDER REVIEW

05 May 2021Submitted to Clinical Case Reports
07 May 2021Submission Checks Completed
07 May 2021Assigned to Editor
18 May 2021Reviewer(s) Assigned
01 Jun 2021Review(s) Completed, Editorial Evaluation Pending
05 Jun 2021Editorial Decision: Revise Minor
07 Jun 20211st Revision Received
10 Jun 2021Submission Checks Completed
10 Jun 2021Assigned to Editor
10 Jun 2021Review(s) Completed, Editorial Evaluation Pending
12 Jun 2021Reviewer(s) Assigned